Alert archive / Tennessee / Wind Advisories in 2007
Wind Advisory 8, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Apr 12, 2007, 3:51 AM EDT for 9 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Apr 12, 2007, 10:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 3:51 AM EDT (07:51 UTC)
- In effect from
- Apr 12, 2007, 10:00 AM EDT
- Expired
- Apr 12, 2007, 6:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Morristown, TN
Counties Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 48 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 365 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 466 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 120751 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT THU APR 12 2007 ...BRISK WESTERLY WINDS EXPECTED TODAY... .A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES TODAY KEEPING THE PRESSURE GRADIENTS TIGHT OVER THE SOUTHERN APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE BRISK WESTERLY WINDS ACROSS THE REGION TODAY. THE WESTERLY WINDS WILL DIMINISH THIS EVENING. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-121600- /O.NEW.KMRX.WI.Y.0008.070412T1400Z-070412T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 351 AM EDT THU APR 12 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 40 MPH THIS MORNING...THEN DIMINISH TO 10 TO 20 MPH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-121600- /O.NEW.KMRX.LW.Y.0005.070412T1400Z-070412T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 351 AM EDT THU APR 12 2007 /251 AM CDT THU APR 12 2007/ ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON. WEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 35 MPH THIS MORNING...THEN DIMINISH TO 5 TO 15 MPH THIS EVENING. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$
3 follow-up statements
000 WWUS74 KMRX 121422 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1022 AM EDT THU APR 12 2007 ...BRISK WESTERLY WINDS EXPECTED TODAY... .A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES TODAY KEEPING THE PRESSURE GRADIENTS TIGHT OVER THE SOUTHERN APPALACHIANS. THE TIGHT PRESSURE GRADIENT WILL PRODUCE BRISK WESTERLY WINDS ACROSS THE REGION TODAY. THE WESTERLY WINDS WILL DIMINISH THIS EVENING. STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR LATER STATEMENTS AND FORECASTS. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122200- /O.CON.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 1022 AM EDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGHOUT THE DAY...THEN DIMINISH TO 10 TO 20 MPH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-122200- /O.CON.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 1022 AM EDT THU APR 12 2007 /922 AM CDT THU APR 12 2007/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON. SOUTHWEST OR WEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGHOUT THE DAY...THEN DIMINISH TO 5 TO 15 MPH THIS EVENING. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TG
000 WWUS74 KMRX 121922 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 322 PM EDT THU APR 12 2007 ...BRISK WESTERLY WINDS TO DIMINISH THIS EVENING... .THE BRISK WESTERLY WINDS WILL DIMINISH THIS EVENING AS AN AREA OF LOW PRESSURE OVER THE EASTERN GREAT LAKES MOVES FURTHER NORTHEAST. HOWEVER...FOR THE REST OF THE AFTERNOON HOURS...YOU CAN EXPECT WEST TO NORTHWEST WINDS AT 15 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 45 MPH MAINLY ABOVE 3000 FEET. THE WESTERLY WINDS SHOULD DECREASE TO 10 TO 20 MPH IN THE EVENING... THEN 5 TO 15 MPH OVERNIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. STAY TUNED TO THIS STATION OR NOAA WEATHER RADIO FOR LATER STATEMENTS AND FORECASTS. NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122200- /O.CON.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 322 PM EDT THU APR 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. BRISK WEST TO NORTHWEST WINDS WILL CONTINUE AT 20 TO 35 MPH... WITH GUSTS AS HIGH AS 35 TO 45 MPH ABOVE 3000 FEET FOR THE REST OF THE AFTERNOON. LOOK FOR THE WINDS TO DIMINISH TO 10 TO 20 MPH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-122200- /O.CON.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 322 PM EDT THU APR 12 2007 /222 PM CDT THU APR 12 2007/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON. SOUTHWEST OR WEST WINDS WILL CONTINUE AT 15 TO 30 MPH...WITH GUSTS AS HIGH AS 30 TO 40 MPH OVER THE REST OF THE AFTERNOON. LOOK FOR THE WINDS TO DIMINISH TO 10 TO 20 MPH THIS EVENING...THEN 5 TO 15 MPH OVERNIGHT. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TG
000 WWUS74 KMRX 122156 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 556 PM EDT THU APR 12 2007 NCZ060-061-TNZ018-041-043-045-047-072-074-087-102-122300- /O.EXP.KMRX.WI.Y.0008.000000T0000Z-070412T2200Z/ CHEROKEE-CLAY-JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS- SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-EAST POLK- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...MOUNTAIN CITY... COSBY...CEDAR CREEK...ERWIN...ROAN MOUNTAIN...CADES COVE... GATLINBURG...COKER CREEK...DUCKTOWN 556 PM EDT THU APR 12 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS AFTERNOON. WESTERLY WINDS WILL DECREASE TO 10 TO 20 MPH IN THE EVENING AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION.. $$ TNZ012>017-035>040-042-044-046-067>071-073-081>086-098>101-VAZ001- 002-005-006-008-122300- /O.EXP.KMRX.LW.Y.0005.000000T0000Z-070412T2200Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... JASPER...CHATTANOOGA...CLEVELAND...BENTON...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 556 PM EDT THU APR 12 2007 /456 PM CDT THU APR 12 2007/ ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE LAKE WIND ADVISORY WILL EXPIRE AT 6 PM EDT /5 PM CDT/ THIS AFTERNOON. WESTERLY WINDS WILL DECREASE TO 10 TO 20 MPH IN THE EVENING... THEN 5 TO 10 MPH OVERNIGHT AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION.. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Apr 12, 3:23 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 12, 3:23 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 AM EDT THU APR 12 2007
.SHORT TERM...
.LONG TERM...
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 66 40 66 54 68 / 0 0 20 70 90
KNOXVILLE MCGHEE TYSON AIRPORT, TN 60 36 62 50 65 / 0 0 20 50 90
OAK RIDGE, TN 61 36 62 50 64 / 0 0 20 70 90
TRI CITIES AIRPORT, TN 57 34 60 42 60 / 0 0 20 70 70
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON
FOR THE FOLLOWING ZONES: CHEROKEE...CLAY.
TN...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS AFTERNOON
FOR THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE
SMOKY MOUNTAINS...EAST POLK...JOHNSON...SEVIER SMOKY
MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST
MONROE...UNICOI.
LAKE WIND ADVISORY FROM 10 AM EDT /9 AM CDT/ THIS MORNING TO 6
PM EDT /5 PM CDT/ THIS AFTERNOON FOR THE FOLLOWING ZONES:
ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...CLAIBORNE...
GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
JEFFERSON...KNOX...LOUDON...MARION...MCMINN...MEIGS...
MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST CARTER...
NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST MONROE...
RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...UNION...
WASHINGTON TN...WEST POLK.
VA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
WASHINGTON...WISE.
&&
DH/SONHazardous weather outlook, Apr 11, 9:51 AM EDT, 18 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 951 AM EDT WED APR 11 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-121400- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 951 AM EDT WED APR 11 2007 /851 AM CDT WED APR 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST THIS AFTERNOON AND EARLY EVENING ACROSS EAST TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA... A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY TODAY INCREASING THE SOUTHERLY WINDS ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS. THE STRONG SOUTHERLY WINDS WILL PULL MOISTURE BACK INTO THE REGION AHEAD OF AN APPROACHING COLD FRONT LATE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS OVER MIDDLE TENNESSEE WILL MOVE EAST AT 30 MPH INTO THE REGION LATE THIS MORNING AND AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE...ESPECIALLY IF CLOUDS DECREASE AND ALLOW THE ATMOSPHERE TO BECOME MORE UNSTABLE. ADDITIONAL STORMS MAY DEVELOP AHEAD OF THE COLD FRONT INTO THIS EVENING. DUE TO THE COLD AIR AND STRONG WINDS ALOFT...SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY... BRINGING THE POSSIBILITY OF SEVERE THUNDERSTORMS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING AND AGAIN ON SATURDAY. TG
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:51 AM EDT | Lake Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more | 14 hr |
Nearby
Wind Advisories in Tennessee, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.